Alert archive / Wisconsin / Frost Advisories in 2006
Frost Advisory 9, NWS Green Bay, WI
NWS Green Bay, WI issued this frost advisory at Oct 4, 2006, 2:59 PM CDT for 13 counties in Wisconsin. It took effect at Oct 5, 2006, 12:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2006, 2:59 PM CDT (19:59 UTC)
- In effect from
- Oct 5, 2006, 12:00 AM CDT
- Expired
- Oct 5, 2006, 7:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.0 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -159 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGRB 041959 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 259 PM CDT WED OCT 4 2006 ...FROST EXPECTED TONIGHT... .FROST IS EXPECTED ACROSS MOST OF THE AREA TONIGHT. THE EXCEPTION WILL BE NEAR LAKE MICHIGAN AND THE BAY OF GREEN BAY WHERE THE RELATIVELY WARM WATERS SHOULD KEEP TEMPERATURES FROM FALLING AS MUCH...AND PREVENT THE FORMATION OF FROST. WIZ013-020-021-030-031-035>039-045-048-049-073-074-050930- /O.NEW.KGRB.FR.Y.0009.061005T0500Z-061005T1200Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON...CRIVITZ 259 PM CDT WED OCT 4 2006 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM THURSDAY. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
1 follow-up statement
000 WWUS73 KGRB 050904 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 404 AM CDT THU OCT 5 2006 WIZ013-020-021-030-031-035>039-045-048-049-073-074-051200- /O.CON.KGRB.FR.Y.0009.000000T0000Z-061005T1200Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON...CRIVITZ 404 AM CDT THU OCT 5 2006 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Oct 4, 2:45 PM CDT, 14 minutes earlier.
Area forecast discussion, Oct 4, 2:45 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 245 PM CDT WED OCT 4 2006 .SHORT TERM...TNGT/THU. WL BE ISSUING A FROST ADVISORY TONIGHT... EXCEPT ALONG THE LAKESHORE. CLIMATOLOGICALLY...GROWING SEASON DONE ACRS N-C WI SO WON/T HAVE HEADLINE THERE ALTHOUGH WL HAVE FROST IN THE GRIDS. COMPLETE DISCUSSION WL FOLLOW LATER THIS AFTN. .LONG TERM... && .GRB WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY MIDNIGHT TO 7 AM THURSDAY WIZ013-020-021-030-031-035>039-045-048-049-073-074- && SKOWRONSKI/MG WEATHER.GOV/GREENBAY
Hazardous weather outlook, Oct 4, 6:00 AM CDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 600 AM CDT WED OCT 4 2006 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-051100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 600 AM CDT WED OCT 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT GUSTY NORTH WINDS WILL CONTINUE THROUGH THE MORNING HOURS. WINDS MAY GUST OVER 40 MPH OVER PORTIONS OF DOOR COUNTY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH NEXT TUESDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY NIGHT THROUGH SUNDAY...BUT SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...THOUGH WIND REPORTS THIS MORNING WOULD BE APPRECIATED. LMZ521-522-541>543-564-051100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 600 AM CDT WED OCT 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT STRONG NORTH WINDS WILL CONTINUE INTO THE AFTERNOON HOURS TODAY AS SUSTAINED WINDS RANGE BETWEEN 20 AND 30 KNOTS...WITH GALE FORCE GUSTS TO 40 KNOTS DURING THE MORNING HOURS. A GALE WARNING HAS BEEN ISSUED FOR TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH NEXT TUESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY...WITH SMALL CRAFT CONDITIONS LIKELY AGAIN FOR THE WEEKEND. TE/ECKBERG WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 7:14 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto | 61 min |
| Oct 3, 7:58 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Oct 3, 8:01 PM CDT | Severe Thunderstorm Warning | GRB | Door | 44 min |
| Oct 3, 8:15 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 25 min |
| Oct 3, 8:19 PM CDT | Special Marine Warning | GRB | 116 min | |
| Oct 3, 8:44 PM CDT | Severe Thunderstorm Warning | GRB | Door | 26 min |
| Oct 3, 8:52 PM CDT | Severe Thunderstorm Warning | GRB | Door | 20 min |
| Oct 4, 12:28 AM CDT | Severe Thunderstorm Warning | GRB | Marathon | 47 min |
Nearby
Frost Advisories in Wisconsin, 2006Every frost advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.